| Model Number |
4101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with the neurostimulator underwent a revision due to the device not working after an unrelated surgery.
Additional Manufacturer Narrative
Block d2b:
additional pro code: qon
block d10:
model number/catalog number: 1201.Serial number: (b)(6).Batch/lot number: al1y321364.Model/catalog description: 1201.Unique identifier (udi) #: (b)(4).Block g4:
additional premarket / 510 (k): p190006.Detailed product investigation has not been provided.We complete a good faith effort to obtain information.Because the product investigation is unknown at this time, we are unable to provide the product investigation and other specific product information.If additional details become available, a supplemental report will be submitted.